# SDR DALA2025082706352

- Difficulty date: August 26, 2025
- Submitted: August 27, 2025
- Operation: Air carrier
- Aircraft: N369NB
- Make and model: Airbus A319-114
- Aircraft serial: 2047
- Aircraft time: 58,834 hours, 30,483 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SHIP 3169 CATTERING HAD GALLEY CART ROLL INTO SIDE OF LH AFT FUSELAGE BEHIND 2L DOOR. CORRECTIVE ACTION: COMPLIED WITH ER/A 628804-14. (7223438).
